# SDR 97ZZZX4486

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4626A
- Make and model: Beech 58
- Aircraft serial: TH39
- System (JASC): 3411 · Pitot/Static System
- Part: Air Filter
- Part number: RA1J47
- Condition: Failed
- Location: Inst Air
- Part time: 309 hours
- Component: Rapco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IN-LINE AIR FILTER FOR THE INSTRUMENT AIR WAS FOUND SEVERELY CRACKED ALMOST TO THE POINT OF COMPLETE SEPARATION.  AN AD 97-16-10 WAS ISSUED ON THESE TYPE FILTERS, BUT THESE FILTERS WERE NOT INCLUDED BECAUSE OF LOT NUMBER.  BATCH NR 02797.
